# SDR DL73K020598

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 40,621 hours, 31,624 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: UNK
- Part serial: 209
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER FLORESCENT LIGHTS INOP                       CA RPLD BALLAST, OP CKS GOOD.
